



Joint ACAO/ICAO A-CDM Workshop

Cairo, Egypt, 20-22 October 2019

00000

DAY 1 - SUNDAY, 20 OCTOBER 2019

OPENING SESSION Official Opening Moderator: Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID **Opening Remarks** 09:30 Mr. Mohamed Rahma, ICAO MID Office Regional Director 10:00 Mr. Mohamed Rejeb, Air Navigation and Air Safety Expert, ACAO **Group Photo** 10:00 **Coffee Break** 10:30 **SESSION 01** Moderator: Mr. Mohamed Rejeb, Air Navigation and Air Safety Expert, ACAO ICAO Global provisions on Airport CDM 10:30 11:15 Speaker Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID Introduction to Airport CDM & Airport CDM Concept Elements 11:15 Speaker 12:00 David Phythian, Senior Expert NMD-NOM-APT / EUROCONTROL ۲ 30 min Q&A 12:30 Lunch Break 13:30 **SEESION 02** Moderator: Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID Partners involved in Airport CDM implementation 13:30 Speaker 14:00 David Phythian, Senior Expert NMD-NOM-APT / EUROCONTROL ATCOs contribution in Airport CDM implementation and related challenges 14:00 Speaker 14:30 Shayne Campbell, Safety Programme Manager / CANSO ۲ 30 min Q&A



ICAO MID

Joint ACAO/ICAO A-CDM Workshop

Cairo, Egypt, 20-22 October 2019



DAY 2 - MONDAY, 21 OCTOBER 2019 **SESSION 03** Moderator: Mr. Mohamed Rejeb, Air Navigation and Air Safety Expert, ACAO Aircraft Operators involvement in Airport CDM and related challenges 09:00 Speaker 09:30 Shayne Campbell, Safety Programme Manager / CANSO Airport Operators role in Airport CDM and related challenges 09:30 _ Speaker 10:00 Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID 30 min Q&A 10:30 _ **Coffee Break** 11:00 **SESSION 04** Moderator: Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID The support of Ground Handlers in Airport CDM and challenges faced 11:00 _ 11:30 Speaker Shayne Campbell, Safety Programme Manager / CANSO The role of Pilots in Airport CDM 11:30 _ **Speaker** 12:00 Shayne Campbell, Safety Programme Manager / CANSO 30 min Q&A 12:30 Lunch Break _ 13:30 **SESSION 05** 13:30 **Group Exercise** 14:00 14:00 **Group Discussion** 14:30



	DAY 3 - TUESDAY, 22 OCTOBER 2019
SESSION 06	
	Moderator: Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID
09:30	ATFM in the MID Region Speaker
10:00	Elie Khoury, Technical Officer, Airspace Management and Optimization/ICAO HQ
09:00 _	Integration of ACDM with ATFM
09:30	David Phythian, Senior Expert NMD-NOM-APT / EUROCONTROL
30 min	Q&A
10:30 - 11:00	Coffee Break
SESSION 07	
Moderator: Mohamed Iheb hamdi, Regional Officer for AGA / ICAO MID	
11:00 11:30	ACDM Panel Discussion <u>Speakers</u>
	 David Phythian, Senior Expert NMD-NOM-APT / EUROCONTROL Shayne Campbell, Safety Programme Manager / CANSO
	 Shayne campben, sajety Programme Manager / CANSO Elie Khoury, Technical Officer, Airspace Management and Optimization/ICAO HQ
	• Mohamed Rejeb, Air Navigation and Air Safety Expert, ACAO
	ADEL ALAUFI, Acting Director Middle East Affairs/ CANSO
30 min	Q&A
12:30	
_ 13:30	Lunch Break
Official Closing	
	Closing Remarks and Distribution of Certificates
13:30 - 14:00	Mr. Mohamed Rahma, ICAO MID Office Regional Director
	Q&A
	END